# SDR XPTA201703170058

- Difficulty date: February 21, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N800WJ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258437
- Aircraft time: 14,020 hours, 8,892 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 7913003K
- Part serial: FR041BB
- Condition: Binding
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FUEL LOW PRESSURE LIGHT CAME ON. CREW CARRIED OUT CHECKLIST, RT LOW FUEL PRESSURE LIGHT LIGHT ON WHEN CROSSFEED VALVE OPENED. IMBALANCE OF FUEL WAS NOTED, AUX FUEL WOULD NOT TRANSFER CROSSFEED VALVE CLOSED, BOTH FUEL LOW PRESSURE LIGHTS EXTINGUISHED. THEN LT FUEL LOW PRESSURE CAME BACK. AIRCRAFT DIVERTED. MAINTENANCE POINTED TO INTERMITTENT AND/OR DEFECTIVE VENTRAL TANK REFUEL/DEFUEL VALVE.
